I just found out that I was only to take 10 mg of Norvasc but misunderstanding I have been taking 20mg. Total body break down as of last night. Called Doctor and Drug Store, what could be my side affects after being over dosed for about 10 days? Denise Alpe
17 Jun 2011
Hi, sorry this is coming so late... the side effects of norvasc overdose are usually a fast heart rate, low blood pressure, dizziness and fainting. It is suggested that you seek medical assistance asap. The severity of the side effects will vary depending on body weight, age, if taking other meds and if alcohol was consumed with them. Hope you are doing OK
- Norvasc Information for Consumers
- Norvasc Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norvasc (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
sometimes if iv had a stressfull day i need the 10mg too
0 answers • 24 Jun 2011
I am on Norvasc (10MG) for over a decade. I am 64 years old. I do walk 35 minutes 5 days a week. Everyone in my family suffers from high blood ...
1 answer • 20 Apr 2012
My BP had been in the 176/107 range for 3-4 days. My doc has hit it aggressively with Bystolic 20mg daily, Edarbyclor 40/25mg daily, Mynoxidil 10mg ...
2 answers • 19 May 2013
I normally take 10mg a daily. I plan on taking another 10mg next day.
2 answers • 23 Dec 2014
Am I able to take 20mg of Lexapro and 10mg of Adderall without getting too much serotonin? I love the way Lexapro makes me feel but I also want the ...
3 answers • 9 days ago